# SDR 95ZZZM353

- Difficulty date: January 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N937VV
- Make and model: Doug DC-9-32
- Aircraft serial: 45774
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fs 867-900.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON A SCHEDULED INSPECTION AT AERO CORP IN LAKE CITY, FLORIDA, A LIFE LIMITED REPAIR WAS FOUND BETWEEN LONGERON 27L AND 28R AT FUSELAGE STATION 867 TO FS 900.5.  FABRICATED AD INSTALLED FUSELAGE (PRESSURIZED) SKIN REPAIRS IAW DC9 SRM 51-10-3 AND 53-04 AND AERO CORP EO 95-111 REV IR DATED 2/1/95 FAA FORM 8110-3 DATED 2/15/95.  N/R NR 027A1/0135.
